[University home]

The University of Manchester Library

Fast Iterative Solvers for Buoyancy Driven Flow Problems

Howard Elman and Milan Mihajlovic and David Silvester

Journal of Computational Physics. 2011;230:3900-3914.

Access to files

Full-text and supplementary files are not available from Manchester eScholar. Use our list of Related resources to find this item elsewhere.

Bibliographic metadata

Type of resource:
Content type:
Publication type:
Publication form:
Published date:
Volume:
230
Start page:
3900
End page:
3914
Total:
15
Digital Object Identifier:
10.1016/j.jcp.2011.02.014
Access state:
Active

Institutional metadata

University researcher(s):

Record metadata

Manchester eScholar ID:
uk-ac-man-scw:121523
Created by:
Silvester, David
Created:
5th April, 2011, 15:17:13
Last modified:
11th March, 2014, 21:19:38